Free Access
Volume 26, Number 3, 1992
Page(s) 425 - 446
Published online 31 January 2017
  1. I. AGANOVIČ, Z. TUTEK [ 1987], A justification of the one dimensional model of elastic beam Math. Methods Appl. Sci., 8, pp. 1-14. [MR: 870989] [Zbl: 0603.73056] [Google Scholar]
  2. A. BERMUDEZ, J. VIAÑO [ 1984], Une justification des équations de la thermoélasticité des poutres à section variable. RAIRO Model. Math. Anal. Numér., 18, pp. 347-376. [EuDML: 193437] [MR: 761673] [Zbl: 0572.73053] [Google Scholar]
  3. P. G. CIARLET [ 1988], Mathematical Elasticity, Vol I : Three-Dimensional Elasticity, North-Holland, Amsterdam. [MR: 936420] [Zbl: 0648.73014] [Google Scholar]
  4. P. G. CIARLET, P. DESTUYNDER [ 1979a], A justification of the two-dimensional linear plate model J. de Mécanique, 18, pp. 315-344. [MR: 533827] [Zbl: 0415.73072] [Google Scholar]
  5. P. G. CIARLET, P. DESTUYNDER [ 1979b], A justification of a nonlinear model in plate theory Comput. Methods Appl. Mech. Engrg., 17/18, pp. 227-258. [Zbl: 0405.73050] [Google Scholar]
  6. M. L. MASCARENHAS, L. TRABUCHO [ 1990], Homogenization and Galerkin approximation in beam theories (to appear). [MR: 1116177] [Zbl: 0699.73005] [Google Scholar]
  7. B. MIARA [ 1989], Optimal spectral approximation in linearized plate theory Appl. Anal., 31, pp. 291-307. [MR: 1017518] [Zbl: 0645.35002] [Google Scholar]
  8. J. NEČAS [ 1989], Les Méthodes Directes en Théorie des Equations Elliptiques. Masson, Paris. [Google Scholar]
  9. L. TRABUCHO, J. VIAÑO [ 1987], Derivation of generalized models for linear elastic beams by asymptotic expansion methods In Applications of Multiple Scalings in Mechanics (P. G. Ciarlet and E. Sanchez-Palencia, Ed.), Masson, 302-315. [MR: 902000] [Zbl: 0646.73024] [Google Scholar]
  10. L. TRABUCHO, J VIAÑO [ 1988a], A derivation of generalized Saint Venant's torsion theory from three-dimensional elasticity by asymptotic expansion methods Appl. Anal. 13, 129-148. [MR: 1017507] [Zbl: 0637.73003] [Google Scholar]
  11. L. TRABUCHO, J. VIAÑO [ 1988b], A new approach of Timoshenko's beam theory by asymptotic expansion methods RAIRO Modél Math Anal. Num (to appear). [EuDML: 193609] [MR: 1076964] [Zbl: 0777.73028] [Google Scholar]
  12. L. TRABUCHO, J. VIAÑO [ 1989], Existence and characterization of higher order terms in an asymptotic expansion method for linearized elastic beams Asymptotic Anal. 2, 223-255. [MR: 1020349] [Zbl: 0850.73126] [Google Scholar]
  13. M. VOGELIUS, I. BABUŠKA [ 1981], On a dimensional reduction method I The optimal selection of basis functions Math. Comp., 37, 31-46. [MR: 616358] [Zbl: 0495.65049] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you